# SDR C77A2011031337687

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 7,439 hours, 4,356 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00063
- Condition: Failed
- Location: Mlg
- Part time: 7,439 hours, 4,356 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAIL TO DEPLOY HAD TO MANUAL DEPLOY THE GEAR.  R & R LANDING GEAR LEVER ASSY IAW AMM 32-33-01.  PERFORMED GEAR SWING OPS CHECK IAW AMM 32-33-00.  NO DEFECTS NOTED.
